RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 30, Issue 6  


The Hasse principle for lattices in a full matrix algebra
G. V. Matveev
801
Least area of the image of a multiconnected domain in the class of $p$-sheeted conformal mappings
Yu. E. Alenitsyn
807
Continuity of the metric projection
L. P. Vlasov
813
Compatibly regular bases in nonnuclear Köthe spaces
M. M. Dragilev
819
Absolute summability of trigonometric series
I. Szalay
823
Coapproximation of piecewise-monotone functions by polynomials
A. S. Shvedov
839
Boundary-value problems with infinite indices and non-one-to-one shifts
B. A. Kats
847
Closure of extension of linear forms with passage to a new space
V. D. Koshmanenko
857
Differentiability of the support function of Pontryagin's alternating integral
A. P. Ponomarev, N. Kh. Rozov
865
Classical formula for the asymptotic behavior of the spectrum of elliptic equations, degenerate on the boundary of the domain
G. M. Tashchiyan
871
Section of an $n$-dimensional cube into congruent parallelepipeds
V. G. Pokrovskii
881
Geodesic mappings of certain special Riemannian spaces
E. N. Sinyukova
889
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019